# SDR SWIA200311930

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 10,700 hours, 15,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Broken
- Location: Left Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GNS AFIS FUNCTION DOES NOT RECORD OFF OR ON TIMES AND CREW HAD TO USE THE DOWNLOCK RELEASE BUTTON TO RETRACT THE GEAR.  INSPECTED LANDING GEAR SYSTEM.  FOUND LEFT MLG GROUND PROX SENSOR TO BE BROKEN.  REMOVED AND REPLACED PROXIMITY SENSOR WITH A SERVICEABLE UNIT AND ACCOMPLISHED NUMEROUS GEAR SWINGS WITH NO FURTHER DEFECTS.  OPS CHECK GOOD.  VERIFIED CORRECT OUT, OFF, ON AND IN TIMES.  GNS OPS CHECK GOOD.
